# SDR USAA2009100592708

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,557 hours, 43,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - CRACKED FUSELAGE SKIN AT BS 727D + 4 INCHES, S23L AT A PREVIOUS REPAIR.  REPAIRED FUSELAGE SKIN AT BS 727D + 4 INCHES, S23L IAW B737 SRM 53-00-01, FIGURE 201 REPAIR 31.
